# SDR AALA202505158295

- Difficulty date: May 12, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 68,961 hours, 28,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100043912
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE AT ROW 24ABC. VERIFIED EMERGENCY LIGHT AT ROW 24ABC INOPERATIVE. **SUPPLEMENTAL REPORT FOR (AALA202505138295): REMOVED AND REPLACED 24ABC SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY. OPERTIONAL TEST NORMAL. PER AMM 33-51-11**(CLOSED).
